# SDR ABXA20250813175

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 72,601 hours, 48,846 cycles
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Manifold
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAXI R ENG HAD VIBRATIONS FROM 2.8 TO 3.3. WHEN ADDING TAXI THRUST VIBRATION INDICTIONS UP NTO 4.9 AND STARTED BEING VARIABLE- VIBRATION FELT IN AIRFRAME.   AIRCRAFT RETURNED TO BLOCKS. (BTB). PERFORMED D.V.I OF RT ENG & FOUND UPPER & LOWER LPT COOLING AIR MANIFOLDS CRACKED.  R & R UPPER & LOWER MANIFOLDS IAW AMM 75-26-01.   OPS & LEAK CHKD GOOD.  UPON D.V.I OF RT ENGINE FOUND STARTER DUCT SUPPORT ROD WORN & BROKEN CLAMP ON OIL SUPPLY LINE.  R & R SUPPORT ROD IAW AMM 36-11-01 & REPLACED BROKEN CLAMP IAW AMM 20-11-00.  PERFORMED ENG VIB SURVEY (TEST 7) IAW AMM 71-00-00. FOUND N2 SPIKING ERRONEOUSLY UPON DECELERATION ON EICAS INDICATION. DEFERRED VIB INDICATION IAW MEL 77-31-1. MAINTENANCE PROCEDURES C/W.
